MathSciNet Relay Station
MathSciNet bibliographic data
MR1680531 30F20 (30C25 52C25 52C26)
He, Zheng-Xu Rigidity of infinite disk patterns. Ann. of Math. (2) 149 (1999), no. 1, 1–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement